MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK VISISTAT SKIN STAPLER 35R; STAPLE, REMOVABLE (SKIN)

TELEFLEX MEDICAL WECK VISISTAT SKIN STAPLER 35R; STAPLE, REMOVABLE (SKIN)
Catalog Number 528135
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The customer returned one unit 528135 visistat 35r 6/box for investigation.The returned stapler was visually examined with and with out magnification.Visual examination of the returned stapler revealed staple jammed at the front of the cover block.The stapler was returned with the trigger not engaged, and there was evidence of biological material on the device.The stapler was received with 11 staples left in the cover block, indicating the customer fired at least 24 staples.The jammed staple was able to be removed for dimensional analysis.Dimensional inspection was performed on the jammed staple.The width of the staple 1 was 0.4273", which does not meet the specification of 0.4240"-0.4260" per drawing 150014367; rev 01.Several actions, including supplier notification and quality alert, were taken to address this issue as part of a non conformance, which was closed on 02-june-2025, this sample was manufactured before this date on 27-sep-2024.Functional testing was performed on the complaint sample.When the trigger was engaged, no staples fired.The jammed staple was then removed, and the staple was fired again into the air and the staple properly formed and released.One jammed staple was able to be removed undamaged for dimensional analysis.Per dhr the product visistat 35r 6/box lot # 73j2400956 was manufactured on 09/27/2024 a total of (b)(4) pieces.Lot was released on 10/11/2024.Dhr investigation did not show issues related to complaint.The ifu for this product was reviewed as a part of this complaint investigation.The ifu states, "to obtain optimum staple closure, the trigger must be squeezed all the way in." the reported complaint of "bent/deformed parts - staples" was confirmed based upon the sample received.Visual examination of the returned stapler revealed one jammed staple at the front of the cover block.Upon functional testing, the stapler was fired into the air and no staples fired.The stapler was disassembled; die casting anomalies were discovered on the forming tool.One jammed staple was able to be removed and then measured for dimensional specifications.The staple was found to be out of specification.The stapler was able to fire after removing that jammed staple that was measured to be out of specification.Several actions, including supplier notification and quality alert, were taken to address this issue as part of nc, which was closed on 02-june-2025.This sample was manufactured before this date on 27-sep-2024.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description
It was reported that "staple deformed".No patient harm or injury.The patient status is reported as "fine".

Brand Name
WECK VISISTAT SKIN STAPLER 35R
Common Device Name
STAPLE, REMOVABLE (SKIN)
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
MDR Report Key23877856
Report Number3003898360-2025-00925
Device Sequence Number13163044
Product Code QQS
UDI-Device Identifier04026704418190
UDI-Public(01)04026704418190(11)240927(17)290926(10)73J2400956(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number528135
Device Lot Number73J2400956
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Initial Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown